Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I've Been On Diamox For A Couple Months Now. I've Been Having Alot Of Eye Twitches And Tremors. I Was Wondering If This Normal

I've Been On Diamox For A Couple Months Now. I've Been Having Alot Of Eye Twitches And Tremors. I Was Wondering If This Normal

A MyEpilepsyTeam Member said:

Thank you and yes it does help. I will talk to my neurologist about it

posted over 2 years ago
A MyEpilepsyTeam Member said:

According to the manufacturer the side effects of Diamox (acetazolamide) are many such as:
Diarrhea, Headache,
Edema (swelling)
Loss of appetite,
Confusion,
Vomiting,
Seizures,
Drowsiness,
Nausea,
Tiredness,
Dizziness,
Fever,
Ringing in the ears
Blood in urine,
Xerostomia (dry mouth) and
Rash,

The eye twitches and tremors you describe sound like a partial complex seizure. Hope this helps

edited, originally posted over 2 years ago
A MyEpilepsyTeam Member said:

Ok thank you. I was just wondering and trying to make sure.

posted over 2 years ago
A MyEpilepsyTeam Member said:

I get eye twitches and tremors my neurologist says it's normal

posted over 2 years ago
Already a Member? Log in